# SDR QXEA0300088

- Difficulty date: January 15, 2003
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4031
- Aircraft time: 3,796 hours, 4,546 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Harness
- Part number: 471515
- Part serial: 0204181
- Condition: Failed
- Location: Zone 100
- Part time: 3,796 hours, 4,546 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOI - FLIGHT 2300 - THE CREW RETURNED TO FIELD, WHEN AFTER TAKEOFF, THE GEAR WOULD NOT RETRACT ONCE THE GEAR LEVER WAS SELECTED UP. MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE NUMBER 2 NOSE LANDING GEAR WOW HARNESS. GEAR RETRACTION TESTS WERE PERFORMED AND CHECKED GOOD. THE AIRCRAFT WAS RETURNED TO SERVICE.
